CSpace
ansqpalgorithmwithnonmonotonelinesearchforgeneralnonlinearconstrained
Gao Z Y1; Diao B Q2; He G P3
1997
Source Publicationjournalofcomputationalmathematics
ISSN0254-9409
Volume15Issue:2Pages:179
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38775
Collection中国科学院数学与系统科学研究院
Affiliation1.北京交通大学
2.山东科技大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Gao Z Y,Diao B Q,He G P. ansqpalgorithmwithnonmonotonelinesearchforgeneralnonlinearconstrained[J]. journalofcomputationalmathematics,1997,15(2):179.
APA Gao Z Y,Diao B Q,&He G P.(1997).ansqpalgorithmwithnonmonotonelinesearchforgeneralnonlinearconstrained.journalofcomputationalmathematics,15(2),179.
MLA Gao Z Y,et al."ansqpalgorithmwithnonmonotonelinesearchforgeneralnonlinearconstrained".journalofcomputationalmathematics 15.2(1997):179.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Gao Z Y]'s Articles
[Diao B Q]'s Articles
[He G P]'s Articles
Baidu academic
Similar articles in Baidu academic
[Gao Z Y]'s Articles
[Diao B Q]'s Articles
[He G P]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Gao Z Y]'s Articles
[Diao B Q]'s Articles
[He G P]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.